Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research    Login  |  Users online:

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

  Article Access Statistics

Year : 2012 | Volume:  23 | Issue Number:  2 | Page:  286-288

SHORT COMMUNICATION

Peripheral squamous odontogenic tumor
Malathi N, Radhika T, Thamizh Chelvan H, Nandakumar N

Number of times this article was viewed 4255
Number of times this article has been printed  from the site 156
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Search 
  My Preferences 
 Back To Article

  Submit article online
  Get Email Alerts
  Join IJDR as referee
  Most popular articles